兰州大学机构库

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic behavior of a class of nonlinear delay difference equations 期刊论文
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2002, 卷号: 8, 期号: 8, 页码: 719-728
Authors:  Agarwal, RP;  Li, WT;  Pang, PYH
Favorite  |    Submit date:2015/12/16
nonlinear difference equation  delay  permanence  global attractivity  
Positive periodic solutions of delay difference equations and applications in population dynamics 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2005, 卷号: 176, 期号: 2, 页码: 357-369
Authors:  Li, WT;  Huo, HF
Adobe PDF(203Kb)  |  Favorite  |    Submit date:2015/12/16
delay difference equation  positive periodic solution  Fredholm mapping  Mawhin coincidence degree theory  
Permanence and asymptotic properties of nonlinear delay difference equations 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 11, 页码: 1273-1280
Authors:  Li, WT
Adobe PDF(339Kb)  |  Favorite  |    Submit date:2015/12/16
Global Attractivity  Higher-order Nonlinear Difference Equation  Permanence  Delay  
Global stability and oscillation in nonlinear difference equations of population dynamics 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 157, 期号: 1, 页码: 115-125
Authors:  Li, WT
Adobe PDF(213Kb)  |  Favorite  |    Submit date:2015/12/16
global stability  oscillation  asymptotic behavior  discrete population model  delay difference equation  
Qualitative analysis of a discrete Logistic equation with several delays 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 147, 期号: 2, 页码: 515-525
Authors:  Sun, HR;  Li, WT
Adobe PDF(135Kb)  |  Favorite  |    Submit date:2015/12/16
global attractivity  oscillation  uniform persistence  delay difference equation  boundedness  
Qualitative analysis of the discrete RBC survival model of Wazewska and Lasota 会议论文
DYNAM CONT DIS SER B, Wuhan, PEOPLES R CHINA, OCT 17-20, 2001
Authors:  Li, WT;  Sun, HR
Favorite  |    Submit date:2017/01/20
global attractivity  oscillation  asymptotic behavior  Discrete Wazewska and Lasota Model  delay difference equation  
Asymptotic properties of the positive equilibrium of a discrete survival model 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 157, 期号: 1, 页码: 29-38
Authors:  Li, WT;  Cheng, SS
Adobe PDF(207Kb)  |  Favorite  |    Submit date:2015/12/16
global stability  oscillation  persistence  discrete Wazewska and Lasota model  delay difference equation